After Transplantation, Body Could Decline Organs Despite Already Given Immunosuppressant

After undergoing transplantation, immunosuppressive drugs (immune suppressor) are to be given to patients to reduce the effect of rejection of the new organ. Even so, some patients may experience rejection despite medication.

There is a rejection with symptoms of fever or impaired liver function. In addition, these drugs can also lead to problems after drinking six months after transplantation, for example, there are kidney problems, heart problems, and high blood pressure. If the blood test results indicate a problem, such as the heart, then the drug will be replaced.

20 to 30 percent rejection causes remains unknown. But when there is a fever and liver problem, a biopsy will be performed to determine if there are the presences of infection or rejection. If rejection steroids may be given but if infection, antibiotics will be added.

Protected by Copyscape Duplicate Content Detection Tool
Copyright Cyber Corner Talk


You can leave a response, or trackback from your own site.

Leave a Reply

Widgetised area

This is a widgetised area. To fill it with 'stuff', use the Footer Left widget

Best of Cyber Corner Talk

The best of Cyber Corner Talk - the most commented posts.

This is a widgetised area. To fill it with 'stuff', use the Footer Center widget

Widgetised area

This is a widgetised area. To fill it with 'stuff', use the Footer Right widget